# SDR 97ZZZX2002

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Banyan Air Services Inc, repair station WD4R618M
- Aircraft: N137BW
- Make and model: Gulstm 690B
- Aircraft serial: 11446
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Snap Ring
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO LAND, THE PILOT PUT THE GEAR HANDLE DOWN AND CONFIRMED THE NOSE GEAR DID NOT GO DOWN AND LOCKED.  THIS AIRCRAFT WAS LANDED WITH THE NOSE GEAR UP WITH DAMAGE TO THE FUSELAGE STRUCTURE.  UPON INSPECTION, IT WAS FOUND THE NOSE GEAR LOWER STRUT SNAP RING CAME OUT OF THE STRUT WHICH ALLOW THE NOSE STRUT TO EXTEND WHILE STILL IN THE WHEELWELL.  THE SNAP RING AND STRUT GROOVE WERE NOT DAMAGED.  SUBMITTER STATED IT APPEARS THE SNAP RING WAS NEVER PROPERLY INSTALLED.
